# SDR CALA2012040400229

- Difficulty date: April 4, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 44,570 hours, 15,691 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1102
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CRACKED AT BS 727B BETWEEN S-8L AND S9-L.  COMPLETED REPAIRED FRAME AT BS 727B STRINGER 8L-9L REF ECRA 5310-04716 REV C.
